Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Constant burping with skipped heartbeat. What to do?

Answered by
Dr.
Dr. Ganesh Sanap

Radiologist

Practicing since :2007

Answered : 561 Questions

default
Posted on Mon, 10 Dec 2012 in Heart Rate and Rhythm Disorders
Question: I find that I burp alot and feels that my heart misses a beat then feels like it skips beats and I have to breath in extra air
doctor
Answered by Dr. Ganesh Sanap 2 hours later
Hi,

Thanks for the query.

Burping is a normal phenomenon in many people and may be caused release of CO2 gas from stomach by drinking carbonated beverages like beer, cold drink, etc. But when it is associated other symptoms such as heartburn, nausea, abdominal bloating, etc., it may be pathological. Such pathological conditions which are associated with burping are peptic ulcer or dyspepsia or any esophageal problem. A detailed examination and if required an endoscopy may be needed to isolate the cause.

As far as skipping heart beat is concerned, very often they do not indicate a serious problem. However it definitely needs to be evaluated by a competent cardiologist with EKG, Holter studies and other blood test. Do consider visiting a cardiologist.

Hope I have answered query; any follow up questions are welcome.

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,  
Lab Tests

Recent questions on  Gastrointestinal cancer

doctor1 MD

My 10 yr old son has frequent stomach aches and is a bedwetter (almost every night). Some doctors have tried pills to keep him from wetting with a little success, but not alot. He also complains of stomach aches, usually in the evening. He s not diabetic, and they ve tried a lot of different things for his problems but nothing seems to work. Is there something we are missing?

doctor1 MD

hi, i am 25 yr old male.....I am very introvert, loner and have low self esteem and am lost and bad at my work with poor concentration.....I also suffer from acidity, indigestion and constipation as well.... i went to show my stomach 3 months back and the doctor gave me-
1. lesuride od 75 to take before breakfast,
2. normaxin to take after breakfast-lunch-dinner and
3. prothiaden 75 after dinner.
i took prothiaden for 1 weak and felt very drowsy so discontinued that...i am however taking other medicines daily...i just searched online and found out the uses of the medicines,,,,it has improved my digestion and bowel movement....the doctor had told me to visit him after 15 days....i havent visited the doctor since...the doctor is out of town and will be back after 2 months....is it safe to continue the medication till then or i have already taken overdose....i did not take medicine in between for ten days and the stomach problem started again....and off late i got a few white hair....could this be a side effect of my medicine....

doctor1 MD

I am a student studying at Canada in Ottawa. I cannot personally come for any appointment. Today in the morning I got up at about 5.30 am with nausea, & stomach ache.Then I got extreme heat within & became somewhat unconscious followed by great stomach pain and after applying great pressure for about 20 minutes, I had hard & loose motions for about 1-2 hours and the routine followed after a gap of about 30 mts.after which I got extreme sweating followed shivering. After drinking water, the stomach pain repeated followed by the above routine. In the midst of my final sem.exam. at about 1030 am,, the same problem repeated.Now I am feeling weakness & no repetition of the problem. I had only taken veg.sandwich, cheese with cucumber with onions in the night before going to sleep. As no emergency Dr.is available,being weekend off, please advise the reasons for this sudden problem and medicines to take immediately, though I am not in panic due to my exams.

doctor1 MD

Hi, I recently got the IUD a month ago. I am still bleeding and having stomach pains. Recently, due to the spotting I used a tampon and forgot about it. 4-5 days later i found it,and took it out. I took it out 2 days ago and i am still bleeding and i am having severe stomach pains. what should i do?? will it go away?

doctor1 MD

Are fried foods or any foods high in saturated fats dangerous if they contain no cholesterol or trans fats? aside from sodium and everything else

doctor1 MD

I have gastric problem at times.Currently in night or throughout the day it makes lot of noise in stomach.I have started having lot of water but it showing no result.

doctor1 MD

Had acute diverticulitis Nov, 2013...took regimen of antibios & flagyll for 2 wks. Symptoms disappeared, but need bladder repair (mesh) and possibly have a rectocele . Must have colonoscopy first to determine. Could it be bowel or intestinal...